# SDR UIEA2017072701320

- Difficulty date: July 26, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 75,467 hours, 9,627 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3987865
- Part serial: 5609
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT CABIN TEMP CAUTION MESSAGE.  REMOVED AND REPLACED AFT TRIM VALVE IAW AMM 21-61-07 FAULT CLEARED. PERFORMED ZONE TEMP CONTROLLER BITE PROCEDURE IAW FIM 21-61 FT 803 NO FAULTS NOTED .
